| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Claim# (b)(4).Manufacturer narrative: secondary surgical intervention to remove/replace/reposition the lens is identified, in the labeling as a known.Potential adverse event following icl implantation.
Event or Problem Description
A healthcare professional reported, that following an implantable collamer lens (icl) implantation procedure.The patient experienced excessive vault.In a separate visit, the lens was exchanged for a replacement lens of shorter length.The problem was resolved.Cause of the event was reported as unknown.There are multiple medical device reports associated with this patient.This report is 1 of 2 total reports.